Acta Mathematica Hungarica

, Volume 54, Issue 3–4, pp 329–341 | Cite as

Periodic decompositions of continuous functions

  • M. Laczkovich
  • SZ. Révész


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. S. Besicovitch,Almost periodic functions, Cambridge University Press—Dover Publications, Inc., 1954.Google Scholar
  2. [2]
    G. H. Hardy and E. M. Wright,An introduction to the theory of numbers, University Press Oxford, 1975).Google Scholar
  3. [3]
    W. H. Gottschalk and G. A. Hedlund,Topological Dynamics, Amer. Math. Soc. Coll. Publ.,36 (Providence, 1955).Google Scholar
  4. [4]
    J.-P. Kahane,Lectures on mean periodic functions, Tata Institute (Bombay, 1959).Google Scholar
  5. [5]
    M. Laczkovich and Sz. Révész, Decompositions into periodic functions belonging to a given Banach space,Acta Math. Hung., to appear.Google Scholar
  6. [6]
    H. Whitney, On functions with boundedn-th differences,J. Math. Pures Appl.,36 (1957), 67–95.Google Scholar
  7. [7]
    M. Wierdl, Continuous functions that can be represented as the sum of finitely many periodic functions,Mat. Lapok,32 (1981–84), 107–113 (in Hungarian).Google Scholar

Copyright information

© Akadémia Kiadó 1989

Authors and Affiliations

  • M. Laczkovich
    • 1
  • SZ. Révész
    • 1
  1. 1.Department of AnalysisEötvös Loránd UniversityBudapest

Personalised recommendations